# SDR UPS96820579

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Part number: 2707316
- Condition: Broken
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, LT OVERWING EMERGENCY EXIT HATCH STOP BROKEN FROM BOTTOM OF HATCH, REQ NR A475379.
